Macroscopic analysis of flowthrough a porous medium between two circular cylinders

Abdul M. Siddiqui, S. Sadiq, A. R. Ansari, T. Haroon

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the fully developed, incompressible, steady flow through a porous medium between two coaxial cylinders, where the inner cylinder is stationary and the outer cylinder travels parallel to itself. The flow entry profiles are Poiseuille-Couette combinations. In particular we use the Darcy-Forchheimer-Brinkman equation as the model governing flow through the porous medium.We present an analytical solution of the problem employing the optimal homotopy asymptotic method (OHAM), which has been proved to be successful in tackling nonlinear problems.

Original languageEnglish (US)
Pages (from-to)751-760
Number of pages10
JournalJournal of Porous Media
Volume14
Issue number9
DOIs
StatePublished - Oct 11 2011

Fingerprint

circular cylinders
Circular Cylinder
Circular cylinders
Porous Media
Porous materials
Steady flow
Brinkman Equation
Darcy Equation
asymptotic methods
Homotopy Method
Coaxial
steady flow
Asymptotic Methods
Steady Flow
entry
travel
Nonlinear Problem
Analytical Solution
profiles
Model

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this

Siddiqui, Abdul M. ; Sadiq, S. ; Ansari, A. R. ; Haroon, T. / Macroscopic analysis of flowthrough a porous medium between two circular cylinders. In: Journal of Porous Media. 2011 ; Vol. 14, No. 9. pp. 751-760.
@article{0b904829b22e4aecb0628accfdf67fac,
title = "Macroscopic analysis of flowthrough a porous medium between two circular cylinders",
abstract = "We consider the fully developed, incompressible, steady flow through a porous medium between two coaxial cylinders, where the inner cylinder is stationary and the outer cylinder travels parallel to itself. The flow entry profiles are Poiseuille-Couette combinations. In particular we use the Darcy-Forchheimer-Brinkman equation as the model governing flow through the porous medium.We present an analytical solution of the problem employing the optimal homotopy asymptotic method (OHAM), which has been proved to be successful in tackling nonlinear problems.",
author = "Siddiqui, {Abdul M.} and S. Sadiq and Ansari, {A. R.} and T. Haroon",
year = "2011",
month = "10",
day = "11",
doi = "10.1615/JPorMedia.v14.i9.10",
language = "English (US)",
volume = "14",
pages = "751--760",
journal = "Journal of Porous Media",
issn = "1091-028X",
publisher = "Begell House Inc.",
number = "9",

}

Macroscopic analysis of flowthrough a porous medium between two circular cylinders. / Siddiqui, Abdul M.; Sadiq, S.; Ansari, A. R.; Haroon, T.

In: Journal of Porous Media, Vol. 14, No. 9, 11.10.2011, p. 751-760.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Macroscopic analysis of flowthrough a porous medium between two circular cylinders

AU - Siddiqui, Abdul M.

AU - Sadiq, S.

AU - Ansari, A. R.

AU - Haroon, T.

PY - 2011/10/11

Y1 - 2011/10/11

N2 - We consider the fully developed, incompressible, steady flow through a porous medium between two coaxial cylinders, where the inner cylinder is stationary and the outer cylinder travels parallel to itself. The flow entry profiles are Poiseuille-Couette combinations. In particular we use the Darcy-Forchheimer-Brinkman equation as the model governing flow through the porous medium.We present an analytical solution of the problem employing the optimal homotopy asymptotic method (OHAM), which has been proved to be successful in tackling nonlinear problems.

AB - We consider the fully developed, incompressible, steady flow through a porous medium between two coaxial cylinders, where the inner cylinder is stationary and the outer cylinder travels parallel to itself. The flow entry profiles are Poiseuille-Couette combinations. In particular we use the Darcy-Forchheimer-Brinkman equation as the model governing flow through the porous medium.We present an analytical solution of the problem employing the optimal homotopy asymptotic method (OHAM), which has been proved to be successful in tackling nonlinear problems.

UR - http://www.scopus.com/inward/record.url?scp=80053523086&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053523086&partnerID=8YFLogxK

U2 - 10.1615/JPorMedia.v14.i9.10

DO - 10.1615/JPorMedia.v14.i9.10

M3 - Article

VL - 14

SP - 751

EP - 760

JO - Journal of Porous Media

JF - Journal of Porous Media

SN - 1091-028X

IS - 9

ER -